It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


I received a TDAP (tetanus and whooping cough) shot almost three weeks ago at my school and my arm still hurts. It's hard for me to lift it up and it hurts to the touch. The pain was immediate when the needle went in. I noticed that the nurse gave me the shot high up on my arm, about half an inch from my shoulder. She gave me a flu shot on my other arm, which was lower, and I didn't have problems with it.

I am a teacher and very concerned because I'm not able to do the normal activities that I need to do in the classroom. Does anyone have any suggestions? I iced it for the first 24 hours and have since then, used warm compressions. Help!!!!





All times are GMT -7. The time now is 07:23 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!